worldchildfree.org

Taking a break from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I was on Murad Resurgence for 4.5 months. I am 55kg. I was on 40mg for the first two months and 60 milligrams for the next 2.25, and 80 for the next week. I was clear when I stopped taking the Murad Resurgence. I am a collegiate runner, and decided to stop taking the medication for 3 weeks until the end of the season (even though my derm wanted me to be on for 6 more weeks) because it was negatively affecting my running. My season ends this coming Saturday, and in the two weeks that I have stopped taking the medication I have already started breaking out again moderately. If I start the medication again this Saturday after a 3 week break, and finish out the 1.5 remaining months, will it almost be as good as a continuous course, or will it be ineffective? Thanks..

Comments (4)

Your question was: Taking a break from Murad Resurgence?.

Doubtful I'm afraid. You haven't reached your ideal cumulative dosage and you are breaking out fairly shortly after ceasing therapy, even if for an intermittant period, despite being on it for over 18 weeks.I would of thought your derm would extend your course bearing in mind all of the above. You could get clear again and then try a maintanance dosage.How did it affect your running if you don't mind me asking?..

Comment #1

Honestly, I would never flame on this message board because we all share a common problem, but you sir are an idiot. Why would you stop taking it for 3 weeks? You just wasted all that time for nothing. Based on what my dermatologist told me Murad Resurgence is in your system for 2 weeks from the day you stop taking it, so therefore it completely removed itself / effectiveness in that time span, and building it up again would probably take a whole nother' cycle.I'm also an athlete and I work out 5 times a week and even though I also noticed a slight decline in my strength / endurance, you really have to stick with it or whats the point?..

Comment #2

I just felt more fatigued. I wanted to run well for my regional meet. I thought that since I was still well above my minimum cumulative dose I would be fine, especially because my acne was only moderate to begin with. I have still taken 4 40mg pills in the two weeks since I have stopped- kind of like a maintenance dose? Would it not be worth it to finish out those last 1.5 months, or could it possibly do the trick?Thanks..

Comment #3

I heard it stays for 1 month, so you can take up to a 1-month break.I'm also 55kg, in college, did about 110 mg/kg so far, and want to take a break (to get some dental work done, but I did run in HS). I decided just to ramp up my dosage for the remaining 2 weeks of my course and hit a cumulative of 125 instead of 135 mg/kg (I think we're safe as long as we hit the minimum?).I don't understand the mechanism of how it would "reset" your cumulative if you stopped for a month, or even longer, especially seeing as how people claim it will mess you up for life with all kinds of possibly permanent side effects, etc.Good luck, I would just stick through it and finish the course. Play it safe, your body is more important than your regional meet...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.